# SDR SWIA201024104

- Difficulty date: March 25, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 25,450 hours, 35,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FLAP CRACKED LOWER SURFACE, NEAR OUTBOARD HINGE ARM.  (C CHECK)  INSTALLED DOUBLER PER SRM.
